# SDR CVGA20250519002

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N985UP
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 19,822 hours, 11,989 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER FLAP FAIL CAS DURING CLIMB THROUGH FL390 WOULD NOT RESET. SLATS WERE AVAILABLE - REMOVED FLAP HANDLE CLEANED DUST OUT OF INSIDE WITH A SMALL AMOUNT OF AIR AND CONTACT CLEANER. REINSTALLED FLAP HANDLE I.A.W CE750 AMM TASK 27-51-00. REMOVED NC001 PCB. P/N OFF 6718150-6 S/N OFF 0102 INSTALLED SERVICEABLE PCB P/N ON 6718150-6 S/N ON 0357 INTO THE NC001 POSITION I.A.W CE750 AMM 24-53-00. PERFORMED SEVERAL OPERATIONAL CHECKS OF THE FLAPS WITH NO FAULTS REF CESSNA 750 AMM 27-50-00. AT CUSTOMER REQUEST, SWAPPED DAU 1 & 2 FOR FUTURE TROUBLESHOOTING I.A.W CE 750 AMM TASK 31-41-00. DAU 1 P/N OFF & ON 7013348-943 S/N OFF 56006321 S/N ON 100020606. DAU 2 P/N OFF & ON 7013348-943 S/N OFF 100020606 S/N ON 56006321.
